MathSciNet Relay Station
MathSciNet bibliographic data
MR2516194 (2010f:34150) 34K20 (45J05 45M20 93D09)
Ngoc, Pham Huu Anh On positivity and stability of linear Volterra systems with delay. SIAM J. Control Optim. 48 (2009), no. 3, 1939–1960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement